PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 1 | 49-60
Tytuł artykułu

Hammerstein equations with an integral over a noncompact domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of solutions of Hammerstein equations in the space of bounded and continuous functions is proved. It is obtained by the Schauder fixed point theorem using a compactness theorem. The result is applied to Wiener-Hopf equations and to ODE's.
Słowa kluczowe
Rocznik
Tom
69
Numer
1
Strony
49-60
Opis fizyczny
Daty
wydano
1998
poprawiono
1997-03-25
otrzymano
1997-04-03
poprawiono
1997-11-17
Twórcy
  • Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] J. Banaś, Measures of noncompactness in the space of continuous tempered functions, Demonstratio Math. 14 (1981), 127-133.
  • [2] Yu. L. Daletskiĭ and M. G. Kreĭn, Stability of Solutions of Differential Equations in a Banach Space, Nauka, Moscow, 1970 (in Russian).
  • [3] J. Diestel and J. J. Uhl, Jr., Vector Measures, Amer. Math. Soc., Providence, R.I., 1977.
  • [4] A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1929), 117-176.
  • [5] B. Przeradzki, The existence of bounded solutions for differential equations in Hilbert spaces, Ann. Polon. Math. 56 (1992), 103-121.
  • [6] K. Yosida, Functional Analysis, Springer, Berlin, 1974.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.